# SDR UIEA200400099

- Difficulty date: May 24, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Engine: Ge CF680
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 1U11715
- Condition: Inoperative
- Location: Lt Steering
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING (CONFIGURATION BODY GEAR) DISPLAYED DURING TAKEOFF.  CMC GAVE LT GEAR OB ACTUATOR SWITCH MESSAGE 32055.  DEACTIVATED ALL ACTUATORS INDICATION SYS IAW MEL AND TRANSFERRED ITEM TO DMI.  (DEACTIVATED RT OB CYLINDER IAW MEL).  REMOVED AND REPLACED LT OB BODY GEAR STEERING ACTUATOR IWA MM.  OPERATION AND INDICATION OF BODY GEAR STEERING CHECK NORMAL.
